APPROXIMATION OF AN ELLIPTIC BOUNDARY VALUE PROBLEM WITH UNILATERAL CONSTRAINTS.

Richard S. Falk

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

An attempt is made to show how a method of J. Nitsche for the approximation of elliptic boundary value problems can be applied to obtain an approximation scheme and ″optimal″ error estimate for the approximation of a certain variational inequality.

Original languageEnglish (US)
Pages (from-to)5-12
Number of pages8
JournalRev Fr Autom Inf Rech Oper
Volume9
Issue numberR-2
Publication statusPublished - Jan 1 1975

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this